# SDR TWAA9900802

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 2711 · Aileron Tab Control System
- Part: Controls
- Condition: Lack Of Lube
- Location: Ailero Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM CONTROL FROZE DURING CRUISE AT FL370.  AILERON CONTROLS NORMAL DURING FLIGHT.  AILERON TRIM OPERATED NORMALLY AFTER DESCENT THROUGH FL200.  INSPECTED AILERON TRIM CONTROL CABLES AND PULLEYS.  LUBED ALL CABLES AND PULLEYS  WITH LPS1.  CHECK-C 6-18-98 STL.
